BibTeX record journals/ajc/Lichiardopol11

download as .bib file

@article{DBLP:journals/ajc/Lichiardopol11,
  author       = {Nicolas Lichiardopol},
  title        = {On a conjecture on total domination in claw-free cubic graphs: proof
                  and new upper bound},
  journal      = {Australas. {J} Comb.},
  volume       = {51},
  pages        = {7--28},
  year         = {2011},
  url          = {http://ajc.maths.uq.edu.au/pdf/51/ajc\_v51\_p007.pdf},
  timestamp    = {Wed, 11 Mar 2020 11:48:07 +0100},
  biburl       = {https://dblp.org/rec/journals/ajc/Lichiardopol11.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics